Denis Osin
Denis Osin
Подтвержден адрес электронной почты в домене vanderbilt.edu - Главная страница
Название
Процитировано
Процитировано
Год
Relatively hyperbolic groups: intrinsic geometry, algebraic properties, and algorithmic problems
DV Osin
Memoirs of the American Mathematical Society 179 (843), 2006
347*2006
Hyperbolically embedded subgroups and rotating families in groups acting on hyperbolic spaces
F Dahmani, V Guirardel, D Osin
Memoirs of the American Mathematical Society 245 (1156), 2017
278*2017
Acylindrically hyperbolic groups
D Osin
Transactions of the American Mathematical Society 368 (2), 851-888, 2016
2282016
Small cancellations over relatively hyperbolic groups and embedding theorems
D Osin
Annals of Mathematics 172, 1-39, 2010
1372010
Acylindrical hyperbolicity of groups acting on trees
A Minasyan, D Osin
Mathematische Annalen 362 (3-4), 1055-1105, 2015
1182015
Peripheral fillings of relatively hyperbolic groups
DV Osin
Inventiones Mathematicae 167 (2), 295-326, 2007
1132007
Lacunary hyperbolic groups
AY Ol'shanskii, DV Osin, MV Sapir
Geometry & Topology 13 (4), 2051-2140, 2009
1052009
Elementary subgroups of relatively hyperbolic groups and bounded generation
DV Osin
International Journal of Algebra and Computation 16 (1), 99-118, 2006
982006
The SQ-universality and residual properties of relatively hyperbolic groups
G Arzhantseva, A Minasyan, D Osin
Journal of Algebra 315 (1), 165-177, 2007
682007
Asymptotic dimension of relatively hyperbolic groups
D Osin
International Mathematics Research Notices 2005 (35), 2143-2161, 2005
652005
Induced quasicocycles on groups with hyperbolically embedded subgroups
M Hull, D Osin
Algebraic & Geometric Topology 13 (5), 2635-2665, 2013
612013
The entropy of solvable groups
DV Osin
Ergodic Theory and Dynamical Systems 23 (3), 907, 2003
452003
Elementary classes of groups
DV Osin
Mathematical Notes 72 (1-2), 75-82, 2002
432002
Normal automorphisms of relatively hyperbolic groups
A Minasyan, D Osin
Transactions of the American Mathematical Society 362 (11), 6079-6103, 2010
422010
Uniform non-amenability of free Burnside groups
DV Osin
Archiv der Mathematik 88 (5), 403-412, 2007
392007
C*-simple groups without free subgroups
AY Olshanskii, DV Osin
Groups, Geometry, and Dynamics 8 (3), 933-983., 2014
35*2014
Subgroup distortions in nilpotent groups
DV Osin
Communications in Algebra 29 (12), 5439-5463, 2001
332001
Exponential radicals of solvable Lie groups
DV Osin
Journal of Algebra 248 (2), 790-805, 2002
312002
Weakly amenable groups
DV Osin
Contemporary Mathematics 298, 105-114, 2002
312002
Large groups and their periodic quotients
AY Olshanskii, DV Osin
Proceedings of the American Mathematical Society 136 (3), 753, 2008
292008
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20